| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in presenting pain due to failing competitor`s sutures in quad which resulted in patella tracking issues.There was no indication of trauma.The surgeon addressed the sutures, performed a washout and revised the flex 4l - 10mm insert to a flex 4l - 11mm insert to improve the stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 june 2026 gmk-spherika 02.12.E0410fl gmk-sphere tibial insert e-cross - flex 4l - 10mm (k202022) lot.2523345: (b)(4) items manufactured and released on 09-oct-2025.Expiration date: 2030-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.12.E003rp gmk-sphere resurfacing patella e-cross - s3 lot.2518412 (k202022) lot 2518412: (b)(4) items manufactured and released on 17-sep-2025.Expiration date: 2030-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.